# SDR DALA2025102707834

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 66,580 hours, 34,833 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D5311047700007
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS 2 BIRD STRIKES. TAP TEST SHOWS DELAMINATION.   R & R RADOME PER THE AMM 53-15. (6683119)
